MathSciNet Relay Station
MathSciNet bibliographic data
MR1866044 (2002h:03080) 03C45 (20B07 20B27)
Ivanov, A. A. Closed groups induced by finitary permutations and their actions on trees. Proc. Amer. Math. Soc. 130 (2002), no. 3, 875–882 (electronic).
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement